Abstract: In recent papers, new sets of Sheffer and Brenke polynomials based on higher order Bell numbers have been studied, and several integer sequences related to them have been introduced. In this article other types of Sheffer polynomials are considered, by introducing the adjoint Peters and adjoint Pidduk polynomials.
Keywords: Special polynomials, Sheffer polynomials, Peters polynomials, Pidduk polynomials, Differential equations.
How to cite this article:
Gabriella Bretti, Pierpaolo Natalini and Paolo Emilio Ricci, Adjoint Peters and Pidduk polynomials, International Journal of Advances in Mathematics, Volume 2019, Number 5, Pages 22-34, 2019.